Alert archive / North Carolina / River Flood Warnings in 2017
River Flood Warning 8, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this river flood warning at Apr 28, 2017, 4:34 PM EDT for Pitt County, North Carolina. It took effect at Apr 28, 2017, 7:35 PM EDT. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2017, 4:34 PM EDT (20:34 UTC)
- In effect from
- Apr 28, 2017, 7:35 PM EDT
- Expired
- May 4, 2017, 10:51 AM EDT
- In force
- 6 days
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pitt County, NC
The radar
The Raleigh/Durham radar (KRAX), 92 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tar River at Rock Springs (GBYN7).
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 21.5 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
487
WGUS42 KMHX 282034
FLWMHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
434 PM EDT Fri Apr 28 2017
...The National Weather Service in Newport has issued a Flood Warning
for the following rivers in North Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Caution is urged when walking near riverbanks. Flood waters will
weaken the banks making them dangerous.
A followup product will be issued by the National Weather Service a
little later.
&&
NCC147-292034-
/O.NEW.KMHX.FL.W.0008.170428T2335Z-000000T0000Z/
/GBYN7.1.ER.170428T2335Z.170429T0600Z.000000T0000Z.NO/
434 PM EDT Fri Apr 28 2017
The National Weather Service in Newport has issued a
* Flood Warning for
The Tar River at Rock Springs.
* from this evening until further notice...or until the warning is
cancelled.
* At 4 PM Friday the stage was 17.5 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...Rise above flood stage this evening and continue to
rise to near 19.0 feet after midnight tonight. Additional rises
are possible thereafter.
* Impact...At 18.0 feet...Minor flooding will occur along the river.
Water will begin to flood Ironwood Golf and Country Club.
Floodwaters will threaten homes on Fisherman's Wharf Rd.
&&
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$12 follow-up statements
994
WGUS82 KMHX 291329
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
929 AM EDT Sat Apr 29 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-301329-
/O.CON.KMHX.FL.W.0008.000000T0000Z-000000T0000Z/
/GBYN7.1.ER.170429T0735Z.170429T1300Z.000000T0000Z.NO/
929 AM EDT Sat Apr 29 2017
The Flood Warning continues for
The Tar River at Rock Springs.
* until further notice.
* At 9 AM Saturday the stage was 18.2 feet.
* Minor flooding is occurring and Moderate flooding is possible.
* Flood stage is 18.0 feet.
* Impact...At 18.0 feet...Minor flooding will occur along the river.
Water will begin to flood Ironwood Golf and Country Club.
Floodwaters will threaten homes on Fisherman's Wharf Rd.
&&
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$184
WGUS82 KMHX 300137
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
937 PM EDT Sat Apr 29 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-010137-
/O.CON.KMHX.FL.W.0008.000000T0000Z-000000T0000Z/
/GBYN7.1.ER.170429T0735Z.170430T0110Z.000000T0000Z.NO/
937 PM EDT Sat Apr 29 2017
The Flood Warning continues for
The Tar River at Rock Springs.
* until further notice.
* At 9 PM Saturday the stage was 18.6 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 18.0 feet.
* Impact...At 18.0 feet...Minor flooding will occur along the river.
Water will begin to flood Ironwood Golf and Country Club.
Floodwaters will threaten homes on Fisherman's Wharf Rd.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Sun Mon Tue
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$883
WGUS82 KMHX 301336
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
936 AM EDT Sun Apr 30 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-011336-
/O.CON.KMHX.FL.W.0008.000000T0000Z-000000T0000Z/
/GBYN7.1.ER.170429T0735Z.170430T1320Z.000000T0000Z.NO/
936 AM EDT Sun Apr 30 2017
The Flood Warning continues for
The Tar River at Rock Springs.
* until further notice.
* At 9 AM Sunday the stage was 18.9 feet.
* Minor flooding is occurring and N/A flooding is forecast.
* Flood stage is 18.0 feet.
* Impact...At 18.0 feet...Minor flooding will occur along the river.
Water will begin to flood Ironwood Golf and Country Club.
Floodwaters will threaten homes on Fisherman's Wharf Rd.
&&
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$922
WGUS82 KMHX 301348
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
948 AM EDT Sun Apr 30 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-011348-
/O.CON.KMHX.FL.W.0008.000000T0000Z-000000T0000Z/
/GBYN7.1.ER.170429T0735Z.170430T1445Z.000000T0000Z.NO/
948 AM EDT Sun Apr 30 2017
The Flood Warning continues for
The Tar River at Rock Springs.
* until further notice.
* At 9 AM Sunday the stage was 18.9 feet.
* Minor flooding is occuring with the river expected to continue rising
for the next couple of days.
* Flood stage is 18.0 feet.
* Impact...At 18.0 feet...Minor flooding will occur along the river.
Water will begin to flood Ironwood Golf and Country Club.
Floodwaters will threaten homes on Fisherman's Wharf Rd.
&&
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$226
WGUS82 KMHX 010122
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
922 PM EDT Sun Apr 30 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-020122-
/O.CON.KMHX.FL.W.0008.000000T0000Z-000000T0000Z/
/GBYN7.1.ER.170429T0735Z.170502T1800Z.000000T0000Z.NO/
922 PM EDT Sun Apr 30 2017
The Flood Warning continues for
The Tar River at Rock Springs.
* until further notice.
* At 8 PM Sunday the stage was 19.1 feet.
* Minor flooding is occuring with the river expected to continue rising
for the next couple of days.
* Flood stage is 18.0 feet.
* Impact...At 21.0 feet...Water will inundate homes on Fisherman's
Wharf Rd. Parts of Ironwood Golf and Country Club will be
inundated. Old River Rd at Johnson Mill Rd may flood.
&&
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$402
WGUS82 KMHX 011402
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1002 AM EDT Mon May 1 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-021402-
/O.CON.KMHX.FL.W.0008.000000T0000Z-000000T0000Z/
/GBYN7.1.ER.170429T0735Z.170502T1800Z.000000T0000Z.NO/
1002 AM EDT Mon May 1 2017
The Flood Warning continues for
The Tar River at Rock Springs.
* until further notice.
* At 9 AM Monday the stage was 19.3 feet.
* Minor flooding is occurring as the river continues to rise the
next day or so.
* Flood stage is 18.0 feet.
* Forecast...The river will continue rising to near 19.5 feet by
early tomorrow afternoon. Additional rises may be possible
thereafter.
* Impact...At 21.0 feet...Water will inundate homes on Fisherman's
Wharf Road. Parts of Ironwood Golf and Country Club will be
inundated. Old River Road at Johnson Mill Road may flood.
&&
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$353
WGUS82 KMHX 020135
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
935 PM EDT Mon May 1 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-030135-
/O.CON.KMHX.FL.W.0008.000000T0000Z-000000T0000Z/
/GBYN7.1.ER.170429T0735Z.170502T1800Z.000000T0000Z.NO/
935 PM EDT Mon May 1 2017
The Flood Warning continues for
The Tar River at Rock Springs.
* until further notice.
* At 9 PM Monday the stage was 19.4 feet.
* Minor flooding is occurring as the river continues to rise the
next day or so.
* Flood stage is 18.0 feet.
* Forecast...The river will continue rising to near 19.5 feet by
early tomorrow afternoon. Additional rises may be possible
thereafter.
* Impact...At 21.0 feet...Water will inundate homes on Fisherman's
Wharf Road. Parts of Ironwood Golf and Country Club will be
inundated. Old River Road at Johnson Mill Road may flood.
&&
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$779
WGUS82 KMHX 021400
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1000 AM EDT Tue May 2 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-031400-
/O.CON.KMHX.FL.W.0008.000000T0000Z-000000T0000Z/
/GBYN7.1.ER.170429T0735Z.170502T1800Z.000000T0000Z.NO/
1000 AM EDT Tue May 2 2017
The Flood Warning continues for
The Tar River at Rock Springs.
* until further notice.
* At 9 AM Tuesday the stage was 19.7 feet.
* Minor flooding is occurring and the river should crest later today.
* Flood stage is 18.0 feet.
* Impact...At 21.0 feet...Water will inundate homes on Fisherman's
Wharf Rd. Parts of Ironwood Golf and Country Club will be
inundated. Old River Road at Johnson Mill Road may flood.
&&
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$299
WGUS82 KMHX 030102
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
902 PM EDT Tue May 2 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-040102-
/O.CON.KMHX.FL.W.0008.000000T0000Z-000000T0000Z/
/GBYN7.1.ER.170429T0735Z.170503T0600Z.000000T0000Z.NO/
902 PM EDT Tue May 2 2017
The Flood Warning continues for
The Tar River at Rock Springs.
* until further notice.
* At 8 PM Tuesday the stage was 19.7 feet.
* Minor flooding is occurring and the river is cresting through
tonight.
* Flood stage is 18.0 feet.
* Impact...At 21.0 feet...Water will inundate homes on Fisherman's
Wharf Road. Parts of Ironwood Golf and Country Club will be
inundated. Old River Road at Johnson Mill Road may flood.
&&
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$247
WGUS82 KMHX 031355
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
955 AM EDT Wed May 3 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-041355-
/O.CON.KMHX.FL.W.0008.000000T0000Z-000000T0000Z/
/GBYN7.1.ER.170429T0735Z.170504T0200Z.000000T0000Z.NO/
955 AM EDT Wed May 3 2017
The Flood Warning continues for
The Tar River at Rock Springs.
* until further notice.
* At 9 AM Wednesday the stage was 19.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue falling to near 19.0 feet by
tonight.
* Impact...At 18.0 feet...Minor flooding will occur along the river.
Water will begin to flood Ironwood Golf and Country Club.
Floodwaters will threaten homes on Fisherman's Wharf Rd.
&&
Fld Observed Forecast 8AM
Location Stg Stg Day Time Thu Fri Sat
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$754
WGUS82 KMHX 040113
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
913 PM EDT Wed May 3 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-050113-
/O.CON.KMHX.FL.W.0008.000000T0000Z-000000T0000Z/
/GBYN7.1.ER.170429T0735Z.170504T0200Z.000000T0000Z.NO/
913 PM EDT Wed May 3 2017
The Flood Warning continues for
The Tar River at Rock Springs.
* until further notice.
* At 8 PM Wednesday the stage was 18.9 feet.
* Minor flooding is occurring and will continue for the next day or
so as the river slowly recedes.
* Flood stage is 18.0 feet.
* Impact...At 18.0 feet...Minor flooding will occur along the river.
Water will begin to flood Ironwood Golf and Country Club.
Floodwaters will threaten homes on Fisherman's Wharf Road.
&&
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$677
WGUS82 KMHX 041451
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1051 AM EDT Thu May 4 2017
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Tar River at Rock Springs affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-041521-
/O.CAN.KMHX.FL.W.0008.000000T0000Z-170504T1451Z/
/GBYN7.1.ER.170429T0735Z.170503T1535Z.170503T1835Z.NO/
1051 AM EDT Thu May 4 2017
The Flood Warning is cancelled for
The Tar River at Rock Springs.
* At 10 AM Thursday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Impact...Flood waters will begin to recede along the river.
Water will begin to recede on Ironwood Golf and Country Club.
&&
LAT...LON 3561 7743 3566 7749 3573 7757 3577 7751
3570 7746 3566 7740
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Apr 28, 3:58 PM EDT, 36 minutes earlier.
Area forecast discussion, Apr 28, 3:58 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
358 PM EDT Fri Apr 28 2017
.SYNOPSIS...
High pressure over the Atlantic will continue through the
weekend producing record or near record highs over Eastern North
Carolina. A cold front will approach from the west Monday and
cross late Monday night or early Tuesday. High pressure will
build in behind the front Wednesday. A strong low pressure area
may affect the region late next week.
&&
.NEAR TERM /Tonight/...
As of 330 PM Fri...Very warm and muggy conditions continue
tonight with temps more typical of July than April. Lows will be
in the low 70s area wide. S to SW breeze will prevent any fog
development inland, though may see patchy sea fog develop due to
the very warm air mass over the still cooler shelf waters. Best
bet for sea fog will be across the nrn OBX.
&&
.SHORT TERM /Saturday/...
As of 330 PM Fri...Record or near record highs expected as
heights and thicknesses will peak on Saturday. Strong ridging
sfc and aloft will prevent any threat for even a sea breeze
storm so dry fcst continues. Scattered to broken low stratus in
the early a.m. will burn off by late morning and be replaced by
mostly sunny skies. Low lvl thicknesses 1410-1420M suggest
highs on the higher end of the MOS guide with readings in the
88-93 degree range interior with 78-82 on the beaches.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 330 PM Friday...Models remain in decent agreement during
period with a upper ridge indicated for weekend, then more
progressive flow leading to more unsettled weather for next
week.
Saturday night through Sunday night...Ridging surface and aloft
will result in a warm and dry period with temps 10-15 degrees
above normal. Models continue to indicate mainly dry weather
this period. Lows each night in mid 60s to around 70. Highs
Sunday in upper 80s inland with low to mid 80s closer to the
coast.
Monday through Tuesday...A cold front will approach from the W
late Mon and slowly cross the region Mon night and early Tue.
Temps remain warm Mon with a low chc of some convection espcly
inland during the aftn as the front approaches. Models continue
to indicate a decent coverage of precipitation Mon night/early
Tue and will continue likely POPs this period. Lingering shra
ends from W to E Tue morning with the front sliding offshore.
Highs Mon will again climb well into the 80s then cool into
the mid 70s to around 80 Tue behind the front.
Wednesday through Friday...High pressure is forecast to build
into the area Wed with dry weather and temps moderating into the
low 80s inland. The weather for late next week will feature a
strong upper low and complex surface low pressure which will
push a couple of fronts through the area with the potential for
significant precipitation late week and much cooler temperatures
next weekend.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Short Term /Through Saturday/...
As of 1 pm Friday...Low stratus clouds are expected to
redevelop again late tonight leading to SCT/BKN IFR cigs mainly
after midnight. Winds of 5-10 kt will prevent fog development.
The low cigs will become mostly sunny by mid/late morning. Not
even a sea breeze storm expected Sat as strong high pres will
remain in control.
Long Term /Saturday Night through Wednesday/...
As of 330 PM Friday...VFR expected to prevail through Monday
with enough nocturnal mixing to preclude fog development. A
cold front will be moving across the area Mon night into early
Tue with better coverage of shra and storms with periods of sub
VFR conditions possible. High pressure builds in behind the
front late Tue through Wed.
&&
.MARINE...
Short Term /through Tonight/...
As 345 PM Fri...S to SW winds continue as Bermuda high pres
remains in control. Wind speeds of 10-20 kt through Saturday
expected with gusts nearing 25 kt at times though should remain
below SCA. Seas will be 2-4 ft near shore to 3-5 ft outer waters
south of Oregon Inlet.
Long Term /Saturday Night through Wednesday/...
As of 330 PM Friday...Moderate SW flow of 10-20 kts with seas
around 3-5 ft expected thru Sun around offshore high pressure.
An approaching cold front will increase SW winds to 20-30 kt
Mon through early Tue with seas building to 6-11 ft by late
Mon/Mon night. SW winds diminish to 10-20 kt Tue, briefly become
W around 5-15 kt late Tue night, then back to southerly Wed.
Seas slowly subside Tue and Tue night, dropping below 6 ft late
Tue night/early Wed.
&&
.HYDROLOGY...
As of 7 AM Friday...The Tar River in Greenville and Neuse River
in Kinston is expected to reach moderated flooding, while
Contentnea Creek in Hookerton is in major flood stage. The NE
Cape Fear River in Chinquapin forecast remains in minor
flooding. The Roanoke River is forecast to rise over the next
several days due to increased flow out of Kerr Dam but is
expected to remain just below flood stage.
&&
.CLIMATE...
Record highs are possible through Sunday as an extremely warm air
mass settles over Eastern NC.
RECORD HIGH TEMPS FOR 04/28
---------------------------
LOCATION TEMP/YEAR
NEW BERN 92/1957 (KEWN ASOS)
CAPE HATTERAS 82/1994 (KHSE ASOS)
GREENVILLE 94/1981 (COOP - NOT KPGV AWOS)
MOREHEAD CITY 83/1985 (COOP - NOT KMRH ASOS)
KINSTON 95/1990 (COOP - NOT KISO AWOS)
JACKSONVILLE 89/1985 (KNCA AWOS)
RECORD HIGH TEMPS FOR 04/29
---------------------------
LOCATION TEMP/YEAR
NEW BERN 90/1974 (KEWN ASOS)
CAPE HATTERAS 84/1994 (KHSE ASOS)
GREENVILLE 91/1981 (COOP - NOT KPGV AWOS)
MOREHEAD CITY 86/2002 (COOP - NOT KMRH ASOS)
KINSTON 96/1914 (COOP - NOT KISO AWOS)
JACKSONVILLE 89/1974 (KNCA AWOS)
RECORD HIGH TEMPS FOR 04/30
---------------------------
LOCATION TEMP/YEAR
NEW BERN 91/1974 (KEWN ASOS)
CAPE HATTERAS 84/1974 (KHSE ASOS)
GREENVILLE 92/1957 (COOP - NOT KPGV AWOS)
MOREHEAD CITY 86/1957 (COOP - NOT KMRH ASOS)
KINSTON 94/1906 (COOP - NOT KISO AWOS)
JACKSONVILLE 90/1987 (KNCA AWOS)
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
103-104.
MARINE...None.
&&
SYNOPSIS...TL
NEAR TERM...TL
SHORT TERM...TL
LONG TERM...SK
AVIATION...SK/TL
MARINE...SK/TL
HYDROLOGY...MHX
CLIMATE...MHXHazardous weather outlook, Apr 28, 3:56 AM EDT, 12 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 356 AM EDT Fri Apr 28 2017 NCZ095-103-104-290800- Carteret-Outer Banks Dare-Outer Banks Hyde- 356 AM EDT Fri Apr 28 2017 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING NORTH OF CAPE LOOKOUT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement north of Cape Lookout. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ098-290800- Onslow- 356 AM EDT Fri Apr 28 2017 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044>047-079>081-090>094-290800- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico- 356 AM EDT Fri Apr 28 2017 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:05 PM EDT | Beach Hazards Statement | MHX | 24 hr |
Nearby
River Flood Warnings in North Carolina, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.